# SDR ABXA2011051048

- Difficulty date: April 6, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767281
- Aircraft serial: 22226
- Aircraft time: 68,978 hours, 32,085 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON RT SIDE ANGLE LOCATED BETWEEN AFT STRUT FAIRING AND CORE COWL HINGE HAS 2 INCH CRACK.  REMOVED NR 2 PYLON RT SIDE, ANGLE AND WELD REPAIRED IAW ABX PROCESS STANDARD MANUAL 900-7-2-1.  RE-INSTALLED BRACKET IAW B767-200 SRM 51-40-02.
